MathSciNet Relay Station
MathSciNet bibliographic data
MR1976921 15A24
Jiang, Tongsong; Wei, Musheng On solutions of the matrix equations $X-AXB=C$ and $X-A\overline X B=C$. Linear Algebra Appl. 367 (2003), 225–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement